Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
allergic to coatings
avatar
Sherylfaith posted:
I was on synthroid and always felt horrible with anxiety and bloating. To make a long story short, you can have reactions to how medicines are made up. The coating on synthroid. You can be allergic to the substance that the pill is coated with. An ingredient can/will cause your IBS to flare up. I switched to TIROSINT. A lot of people with any kind of IBS, allergies should be aware that ANY pills that are encapsulated, coated, etc can cause all your stomach issues because of coatings and/or just 1 ingredient that IS NOT needed in your medicines. Example: take bayer aspirin vs a pain reliever with any kind of coatings.
The coating on synthroid is held together with a type of tree bark. If you have outside allergies, this coating could make your allergies worse. Another ingredient in synthroid causes a lot of people with IBS issues to be allergic to this ingredient in synthroid. PLEASE check with your doctor and NEVER stop your medicine, or stop "cold turkey"! You will get sick!
Was this Helpful?
0 of 0 found this helpful
Reply


Helpful Tips

Need Quick Answers?
We know many of our members come to our communities in pain and looking for quick answers to get them some relief. Because communities are ... More
Was this Helpful?
37 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website